| Model Number |
2013 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
01/08/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A device history record (dhr) review was conducted for the reported lot/serial number.The device was released meeting all qa specifications.H6: appropriate term/code not available for health effect clinical code: suggested code: damage to uterus serosa.The device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.
Event or Problem Description
It was reported during a novasure procedure on (b)(6) 2026, that the cavity assessment test failed.Second tenaculum and vaseline gauze was attempted and the same issue occurred.Blood was noted in the width dial.Second device was used and the same issue occurred.Procedure was then aborted.Physician went into the cavity via hysteroscopy and no perforation was noted.Then the physician went into the abdomen via laparoscopy and noticed a small mark on the uterus.The uterus help the distention and did not leak into the abdominal cavity.No other information is available.